The Annals of Mathematical Statistics

On Limiting Distributions for Sums of a Random Number of Independent Random Vectors

Leon Jay Gleser

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 935-941.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697598

Digital Object Identifier
doi:10.1214/aoms/1177697598

Mathematical Reviews number (MathSciNet)
MR242224

Zentralblatt MATH identifier
0181.45001

JSTOR
links.jstor.org

Citation

Gleser, Leon Jay. On Limiting Distributions for Sums of a Random Number of Independent Random Vectors. Ann. Math. Statist. 40 (1969), no. 3, 935--941. doi:10.1214/aoms/1177697598. https://projecteuclid.org/euclid.aoms/1177697598


Export citation